Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Unicritical polynomial maps with rational multipliers
HTML articles powered by AMS MathViewer

by Valentin Huguin
Conform. Geom. Dyn. 25 (2021), 79-87
Published electronically: June 30, 2021


In this article, we prove that every unicritical polynomial map that has only rational multipliers is either a power map or a Chebyshev map. This provides some evidence in support of a conjecture by Milnor concerning rational maps whose multipliers are all integers.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37P05, 37P35, 37F10, 37F44
  • Retrieve articles in all journals with MSC (2020): 37P05, 37P35, 37F10, 37F44
Bibliographic Information
  • Valentin Huguin
  • Affiliation: Institut de Mathématiques de Toulouse, UMR 5219, Université de Toulouse, CNRS, UPS, F-31062 Toulouse Cedex 9, France
  • MR Author ID: 1427332
  • ORCID: 0000-0002-8174-5324
  • Email:
  • Received by editor(s): November 18, 2020
  • Received by editor(s) in revised form: April 29, 2021, and May 17, 2021
  • Published electronically: June 30, 2021
  • © Copyright 2021 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 25 (2021), 79-87
  • MSC (2020): Primary 37P05, 37P35; Secondary 37F10, 37F44
  • DOI:
  • MathSciNet review: 4280290